# SDR ASAA0944220

- Difficulty date: January 13, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 30,438 hours, 17,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 69434961
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIELD FLOOR TO SIDEWALL SUPPORT PLATE CORRODED BS 847 867 RBL 21 WL 155. REMOVED FLOOR TO SIDEWALL SUPPORT RECEIVED NEW SUPPORT AND INSTALLED.
